Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 372, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 22, 2006, 5:14 PM CDT for Sainte Genevieve County, Missouri; Randolph County, Illinois. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2006, 5:14 PM CDT (22:14 UTC)
- Expired
- Jun 22, 2006, 6:00 PM CDT
- In force
- 46 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
The radar
The St Louis radar (KLSX), 86 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 11:37 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.2 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1783 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLSX 222214 SVRLSX ILC157-MOC186-222300- /O.NEW.KLSX.SV.W.0372.060622T2214Z-060622T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 514 PM CDT THU JUN 22 2006 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI WESTERN RANDOLPH COUNTY IN SOUTHWEST ILLINOIS * UNTIL 600 PM CDT * AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLOOMSDALE...OR ABOUT 14 MILES EAST OF BONNE TERRE...AND MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... BLOOMSDALE... STE. GENEVIEVE... EVANSVILLE... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. LAT...LON 3805 9037 3795 9033 3797 8985 3818 8992 $$ BRITT
2 follow-up statements
000 WWUS53 KLSX 222232 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 532 PM CDT THU JUN 22 2006 ILC157-MOC186-222300- /O.CON.KLSX.SV.W.0372.000000T0000Z-060622T2300Z/ RANDOLPH IL-STE. GENEVIEVE MO- 532 PM CDT THU JUN 22 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR STE. GENEVIEVE AND WESTERN RANDOLPH COUNTIES... AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH OVER BLOOMSDALE... MOVING EAST AT 20 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... PRAIRIE DU ROCHER...KELLOGG...STE. GENEVIEVE...MODOC...RUMA... ROOTS...EVANSVILLE...PRAIRIE AND ELLIS GROVE. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. LAT...LON 3808 9027 3789 9028 3797 8985 3818 8992 $$ BRITT
000 WWUS53 KLSX 222254 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 553 PM CDT THU JUN 22 2006 ILC157-MOC186-222303- /O.EXP.KLSX.SV.W.0372.000000T0000Z-060622T2300Z/ RANDOLPH IL-STE. GENEVIEVE MO- 553 PM CDT THU JUN 22 2006 ...THE SEVERE THUNDERSTORM WARNING FOR STE. GENEVIEVE AND WESTERN RANDOLPH COUNTIES HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER APPEARED TO BE SEVERE. ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM CDT. LAT...LON 3808 9027 3789 9028 3797 8985 3818 8992 $$ BRITT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 4:12 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 22, 4:12 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 412 PM CDT THU JUN 22 2006 .DISCUSSION... THE 12Z SHORT-TERM MODELS (TIL SUNDAY)...ADVERTISE AN OVERALL PATTERN CHANGE IN THE OFFING OVER THE NEXT FEW DAYS...WITH OUR ZONAL PROGRESSIVE PATTERN CHANGING...AS A TROF DEVELOPS JUST E OF THE MS RVR VLY AND RDGS AMPLIFY BOTH OVR THE WRN CONUS AND JUST OFF THE E COAST OF THE CONUS. A SERIES OF SHORTWAVES WILL DROP DOWN IN THE NW MID LEVEL FLOW BUT MANY OF THEM WILL BE QUITE WEAK OR MOVING IN A DRY ATMOSPHERE THRU THE COLUMN. AT THE SURFACE...A VERY COMPLEX MAP AT THE MOMENT...WITH AN OLD OUTFLOW BOUNDARY SETTLING ACROSS THE SRN PORTION OF IL AND MO...FROM JUST N OF KEVV TO JUST N OF KFAM TO JUST N OF KSGF. SEVERAL OTHER SMALLER OUTFLOWS ARE ALSO CRISS CROSSING THE FA ATTM. OF IMPORTANCE IS AN MCV FROM AN MCS THAT AFFECTED ERN KS LAST NIGHT THAT IS MOVING INTO CNTRL MO ATTM. OLD OUTFLOW HAS IN MANY REGARDS BECOME THE EFFECTIVE FRONT...ALTHOUGH IT HAS SHOWN SIGNS OF WEAKENING THE PAST FEW HOURS. EITHER WAY...LOOK FOR OLD SYNOPTIC FNT TO FINALLY MAKE ITS WAY THRU THE FA TNGT AND SETTLE ACRS SRN MO/SRN IL BY FRIDAY MORNING. A RIDGE THEN BUILDS INTO THE AREA FOR FRIDAY NIGHT THRU SUNDAY. THE GFS...AS USUAL...IS NOT TOO RELIABLE...WITH WAY TOO MUCH CONVECTIVE FEEDBACK AFFECTING MANY FIELDS...FROM THE OVERDEVELOPED SFC LO TO THE VORTICITY BEING TOO STRONG...TO THE BULLSEYE ON THE QPF FIELDS. NMM WRF SEEMS TO BE AN ACCEPTABLE MODEL TO USE...ALTHOUGH ALSO FEEL THAT IT HANGS ON TO PCPN ASSOCIATED WITH MCV TOO LONG...WITH AREAS IN NERN/CNTRL MO DRYING OUT BY EARLY THIS EVENING. FOR TONIGHT...MCV IS MAIN FEATURE TO DRIVE PCPN THIS EVENING AND WILL USE RADAR TRENDS TO DERIVE MUCH OF THE TIMING. AS THIS MCV HAS INTERACTED WITH THE MOST UNSTABLE AND GENERALLY UNWORKED OVER AIR TO THE S AND E OF KSTL...TSRA HAS LIT UP. WILL GO WITH CATEGORICAL POPS ALL AREAS SAVE THE N AND W FOR THIS PERIOD. NAM ALSO SHOWS RIGHT ENTRANCE REGION OF H250 JET GETTING IN ON THE ACT LATER TONIGHT AND PROBABLY WILL SUSTAIN SOME LIGHT PCPN AND SCT TSRA TO SOME DEGREE WELL INTO THE NIGHT AND INTO FRIDAY MORNING... WHERE THESE AREAS WILL ALSO BE CLOSEST TO THE CDFNT. MOS MIN TEMPS WERE ACCEPTABLE. FOR FRIDAY...THE GOOD MOISTURE (PWATS AOA 1.5) GETS SHUNTED TO THE SERN SECTIONS OF THE FA AND WITH THE FRONTAL BOUNDARY STAYING ACROSS THE FAR SRN SECTIONS OF MO/IL...HAVE MY DOUBTS ON HOW MUCH PCPN WE WILL SEE THIS PERIOD FOR THE STL METRO AREA AND AREAS N AND W. DID TRIM POPS BACK SOME...BUT CHANGES WERE GENERALLY MINIMAL FROM PREVIOUS FORECAST. GOING FOR PCPN CHANCES WILL BE BACKBUILDING H250 JET WHICH WILL MAINTAIN RIGHT ENTRANCE REGION DIV OVER THE SERN FA. THIS HISTORICALLY HAS YIELDED PCPN POST- FRONTAL PCPN...SO ANOTHER REASON CHANGES WERE MINIMAL. THIS FEATURE EXPECTED TO EXIT BY MIDDAY FRIDAY AND PCPN CHANCES SHARPLY DECREASE THEREAFTER. MOS MAX TEMPS ACCEPTED. FOR SATURDAY AND SUNDAY...RELATIVELY DRY AIR SETTLES OVER THE FA FOR THE WEEKEND AND SHOULD MINIMALIZE ANY IMPACT FROM VORT MAXES THAT ATTEMPT TO AFFECT THE AREA....ESPECIALLY WITH SFC RDG IN PLACE THAT WILL LIMIT ANY LO LEVEL MOISTURE RETURN. HAVE PLACED SOME SLIGHT CHANCES IN THE NW CORNER OF THE FA IN NERN MO BY SUNDAY AS A NEW DIGGING SHORTWAVE APPROACHES AND WILL GAIN THE SUPPORT OF SOME MOISTURE BEGINNING TO RETURN TO THE AREA. PERSISTENCE TEMP FORECAST SEEMED BEST FOR THESE PERIODS AS LITTLE CHANGE IN H850 TEMPS EXPECTED. FOR THE EXTENDED PERIOD (SUNDAY NIGHT - THURSDAY)...PATTERN OF TROF OVER THE MS VLY AND RDGS OVR THE WRN CONUS AND OFF THE E COAST OF THE CONUS WILL CONTINUE FOR THE DURATION OF THE PERIOD. SURFACE PATTERN MUCH MORE UNCERTAIN...BUT SOME MODELS PERSIST THE SFC RIDGE THRU MUCH OF THE PERIOD TIL MID WEEK. ALL MODELS THEN RETURN MOISTURE BY THIS TIME. WENT WITH SMALL CHANCES FOR PCPN ON SUNDAY NIGHT/MONDAY WITH DIGGING TROF INTO AREA AND FROM WEDNESDAY ON AS MOISTURE RETURNS IN MORE FORCE. PERSISTENCE TEMPS TO CONTINUE AND SAW LITTLE NEED TO CHANGE MUCH. TES && .AVIATION... FOR THE 18Z TAFS...HAVE REVISED THE TAFS FOR TIMING ON TSRA...WITH KCOU/KUIN EARLY THIS AFTERNOON AND KSTL/KSUS A LITTLE LATER. HAVE ADDED VRB GUSTY WINDS TO THE TEMPO GROUPS WITH THE TSRA GROUPS THIS AFTN. KEPT SHRA GOING WITH VCTS FOR A FEW HOURS AFTER THE INTIAL ROUND OF STORMS INTO THE EVENING HOURS...LASTING THE LONGEST AT KSTL/KSUS. BRITT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 22, 4:30 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 430 PM CDT THU JUN 22 2006 ILZ058>060-064-065-069-070-074-079-097>102-MOZ034>036-041-042- 047>052-059>065-072>075-084-085-099-231200- AUDRAIN-BOND IL-BOONE-CALHOUN IL-CALLAWAY-CLINTON IL-COLE- CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-IRON-JEFFERSON- JERSEY IL-LINCOLN-MACOUPIN IL-MADISON-MADISON IL-MARION IL- MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE-PIKE- PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-ST. CHARLES-ST. CLAIR IL- ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN- WASHINGTON-WASHINGTON IL- 430 PM CDT THU JUN 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT OCCASIONAL THUNDERSTORMS...SOME EXCEEDING SEVERE LIMITS...WILL OCCUR THROUGH THIS EVENING. THE CHANCE FOR THUNDERSTORMS WILL THEN DECREASE HEADING INTO LATER THIS EVENING AND OVERNIGHT. THE SEVERE STORMS WILL PRODUCE HAIL UP TO GOLF BALL SIZE AND WIND GUSTS TO 70 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS ON FRIDAY FOR AREAS MAINLY SOUTH AND EAST OF ST LOUIS. AT THIS TIME...NONE OF THESE STORMS ARE EXPECTED TO REACH SEVERE THRESHOLDS. IN ADDITION...THERE IS A CHANCE FOR THUNDERSTORMS FOR SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH MID EVENING. ILZ095-096-MOZ018-019-026-027-231200- ADAMS IL-BROWN IL-KNOX-LEWIS-MARION-SHELBY- 430 PM CDT THU JUN 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. AT THIS TIME...STORMS ARE NOT EXPECTED TO REACH SEVERE THRESHOLDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON FRIDAY MORNING. NONE OF THESE STORMS ARE EXPECTED TO REACH SEVERE THRESHOLDS. IN ADDITION...THERE IS A CHANCE FOR THUNDERSTORMS FOR SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED TONIGHT. TES
In the hours before
Local storm report, Jun 22, 3:37 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
337 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 6 NW HARDIN 39.22N 90.70W
06/22/2006 E2.75 INCH CALHOUN IL TRAINED SPOTTER
HAIL SIZE RANGED FROM GOLF BALL TO BASEBALL.
&&
TILLYLocal storm report, Jun 22, 3:40 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
340 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL SUMMERFIELD 38.60N 89.75W
06/22/2006 E0.75 INCH ST. CLAIR IL TRAINED SPOTTER
&&
TILLYLocal storm report, Jun 22, 4:17 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
417 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL GRAFTON 38.97N 90.43W
06/22/2006 E0.88 INCH JERSEY IL LAW ENFORCEMENT
&&
TILLYLocal storm report, Jun 22, 4:20 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
420 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 5 E GRAFTON 38.97N 90.33W
06/22/2006 E0.75 INCH JERSEY IL LAW ENFORCEMENT
&&
TILLYLocal storm report, Jun 22, 4:23 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
423 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL ELSAH 38.95N 90.35W
06/22/2006 E2.50 INCH JERSEY IL LAW ENFORCEMENT
&&
TILLYLocal storm report, Jun 22, 4:48 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
448 PM CDT THU JUN 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG HAGERSTOWN 38.94N 89.17W
06/22/2006 FAYETTE IL LAW ENFORCEMENT
NUMEROUS TREES DOWN AROUND THE AREA.
&&
TILLYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 11:43 AM CDT | Severe Thunderstorm Warning | LSX | Washington | 47 min |
| Jun 22, 12:52 PM CDT | Severe Thunderstorm Warning | LSX | Audrain | 38 min |
| Jun 22, 12:59 PM CDT | Tornado Warning | LSX | Audrain | 31 min |
| Jun 22, 1:12 PM CDT | Severe Thunderstorm Warning | LSX | Cole | 39 min |
| Jun 22, 1:28 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Pike, Ralls | 47 min |
| Jun 22, 2:13 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 47 min |
| Jun 22, 2:39 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 66 min |
| Jun 22, 2:54 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 51 min |
| Jun 22, 2:58 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 47 min |
| Jun 22, 3:17 PM CDT | Severe Thunderstorm Warning | LSX | Warren | 58 min |
| Jun 22, 3:26 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 64 min |
| Jun 22, 12:04 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 26 min |
| Jun 22, 12:30 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 15 min |
| Jun 22, 3:28 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 47 min |
| Jun 22, 3:57 PM CDT | Severe Thunderstorm Warning | LSX | Fayette | 33 min |
| Jun 22, 4:00 PM CDT | Severe Thunderstorm Warning | LSX | Jersey | 45 min |
| Jun 22, 4:10 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 36 min |
| Jun 22, 4:14 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Madison | 46 min |
| Jun 22, 4:31 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 44 min |
| Jun 22, 4:33 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair | 24 min |
| Jun 22, 4:49 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Montgomery | 31 min |
| Jun 22, 5:27 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 32 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.